# SDR TRAX200700245

- Difficulty date: February 18, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 12,132 hours, 10,335 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL WHEN SELECTING FLAPS 20 DEGREES ON APPROACH.  LEFT AT 8 DEGREES, RIGHT AT 10 DEGREES.  EMERGENCY DECLARED.
